Alert archive / Illinois / Flash Flood Warnings in 2018

Flash Flood Warning 45, NWS Paducah, KY

September 8, 20188 counties in Illinois

NWS Paducah, KY issued this flash flood warning at Sep 8, 2018, 10:43 AM CDT for 8 counties in Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2018, 10:43 AM CDT (15:43 UTC)
Expired
Sep 8, 2018, 4:45 PM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Edwards County, IL, Franklin County, IL, Hamilton County, IL, Jefferson County, IL, Perry County, IL, Wabash County, IL, Wayne County, IL, White County, IL

The radar

The Evansville,IN radar (KVWX), 65 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 11:21 AM CDTFLASH FLOODPinckneyville, ILWATER OVER ROADS IN PICKNEYVILLE.
Sep 8, 11:35 AM CDTFLASH FLOODMount Vernon, ILNUMEROUS COUNTY ROADS FLOODED ACROSS JEFFERSON COUNTY.
Sep 8, 11:57 AM CDTFLASH FLOODFairfield, ILWATER OVER HIGHWAY 15 AND US HIGHWAY 45 NEAR FAIRFIELD. SEVERAL COUNTY ROADS ALSO FLOODED.
Sep 8, 12:38 PM CDTFLASH FLOOD5 N Mcleansboro, ILWATER OVER HIGHWAY 242 IN SEVERAL PLACES BETWEEN MCLEANSBORO AND INTERSTATE 64. SEVERAL CARS HAVE STALLED.
Sep 8, 1:04 PM CDTFLASH FLOODMount Vernon, ILNUMEROUS COUNTY ROADS FLOODED AND CLOSED. EVACUATIONS BEGINNING IN MOUNT VERNON.
Sep 8, 2:00 PM CDTFLASH FLOODMount Vernon, IL*** 1 INJ *** DAMAGE AREA IS ON NORTH SIDE OF TOWN BETWEEN 8TH STREET AND BRAVARD PLACE. 45 HOMES IMPACTED AND 6 STREETS IMPASSABLE. ONE PERSON TAKEN TO HOSPITAL. ALL EVACUATIONS COMPLETED AT THIS TIME. NO EMERGENCY SHELTER NEEDED. DAMAGE ASSESMENT TO BE COMPL
Sep 8, 2:23 PM CDTFLASH FLOODMount Carmel, ILNUMEROUS STREETS FLOODED IN MOUNT CARMEL. REPORT RELAYED VIA TWITTER.
Sep 8, 2:28 PM CDTFLASH FLOODAlbion, ILNUMEROUS ROADS FLOODED ACROSS THE COUNTY.
Sep 8, 3:31 PM CDTHEAVY RAIN 6.9Mount Carmel, IL24 HOUR RAINFALL ACCUMULATION
Sep 8, 4:01 PM CDTHEAVY RAIN 7.4Mount Vernon, IL22 HOUR RAINFALL ACCUMULATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

234 
WGUS53 KPAH 081543
FFWPAH
ILC047-055-065-081-145-185-191-193-081845-
/O.NEW.KPAH.FF.W.0045.180908T1543Z-180908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
1043 AM CDT SAT SEP 8 2018

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  Perry County in south central Illinois...
  White County in southeastern Illinois...
  Wayne County in south central Illinois...
  Wabash County in southeastern Illinois...
  Jefferson County in south central Illinois...
  Edwards County in southeastern Illinois...
  Franklin County in south central Illinois...
  Hamilton County in south central Illinois...

* Until 145 PM CDT.

* At 1040 AM CDT, Doppler radar indicated heavy rain and scattered 
  thunderstorms across the warned area. Flash flooding is expected.

Additional rainfall amounts of 1 to 2 inches are likely, with 
slightly higher amounts possible. Grounds are already saturated, so 
this additional round of heavy rain this morning increases the flash 
flooding potential. Standing water issues have already been reported 
across Perry County, Illinois. The rains should let up there by Noon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3857 8765 3828 8784 3830 8793 3824 8797
      3826 8799 3816 8791 3805 8804 3793 8803
      3793 8807 3789 8802 3791 8871 3786 8871
      3786 8915 3795 8915 3796 8959 3822 8959
      3821 8915 3847 8914 3847 8870 3861 8869

$$

08
5 follow-up statements
927 
WGUS73 KPAH 081640
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
1140 AM CDT SAT SEP 8 2018

ILC047-055-065-081-145-185-191-193-081845-
/O.CON.KPAH.FF.W.0045.000000T0000Z-180908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry IL-White IL-Wayne IL-Wabash IL-Jefferson IL-Edwards IL-
Franklin IL-Hamilton IL-
1140 AM CDT SAT SEP 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
PERRY...WHITE...WAYNE...WABASH...JEFFERSON...EDWARDS...FRANKLIN AND
HAMILTON COUNTIES...

At 1137 AM CDT, local law enforcement reported flooding of many 
county roads across Jefferson County and into portions of Perry 
County Illinois. Some roads are now closed off. 1.26 inches of rain 
has fallen at the airport in Mount Vernon in last 30 minutes or so.

Additional rainfall amounts of 1 to 3 inches are likely across the 
warned area. The current heavy rainfall is headed for Wayne, 
northern Hamilton, Edwards and Wabash Counties, where the ground is 
already saturated from previous rains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3857 8765 3828 8784 3830 8793 3824 8797
      3826 8799 3816 8791 3805 8804 3793 8803
      3793 8807 3789 8802 3791 8871 3786 8871
      3786 8915 3795 8915 3796 8959 3822 8959
      3821 8915 3847 8914 3847 8870 3861 8869

$$

08
891 
WGUS73 KPAH 081759
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
1259 PM CDT SAT SEP 8 2018

ILC047-055-065-081-145-185-191-193-081845-
/O.CON.KPAH.FF.W.0045.000000T0000Z-180908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry IL-White IL-Wayne IL-Wabash IL-Jefferson IL-Edwards IL-
Franklin IL-Hamilton IL-
1259 PM CDT SAT SEP 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
PERRY...WHITE...WAYNE...WABASH...JEFFERSON...EDWARDS...FRANKLIN AND
HAMILTON COUNTIES...

At 1256 PM CDT, local law enforcement and public reports indicate 
numerous areas are flooded across the warning area, especially 
across Jefferson, Perry, Wayne and northern Hamilton counties in 
southern Illinois. 

Rainfall rates have averaged 2 to 3 inches per hour with this latest 
round of storms since mid morning. Numerous roads are water covered 
and, or closed. Do NOT drive across water covered roads. We have 
already witnessed this and you are putting yourself and others 
unnecessarily at risk.

The heaviest rain through 145 PM will be across Wayne, Edwards, 
Wabash and northern White counties. Flash Flooding is likely.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3857 8765 3828 8784 3830 8793 3824 8797
      3826 8799 3816 8791 3805 8804 3793 8803
      3793 8807 3789 8802 3791 8871 3786 8871
      3786 8915 3795 8915 3796 8959 3822 8959
      3821 8915 3847 8914 3847 8870 3861 8869

$$

08
837 
WGUS53 KPAH 081821
FFWPAH
ILC047-055-065-081-145-185-191-193-082145-
/O.EXT.KPAH.FF.W.0045.000000T0000Z-180908T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
121 PM CDT SAT SEP 8 2018

The National Weather Service in Paducah has extended the

* Flash Flood Warning for...
  Perry County in south central Illinois...
  White County in southeastern Illinois...
  Wayne County in south central Illinois...
  Wabash County in southeastern Illinois...
  Jefferson County in south central Illinois...
  Edwards County in southeastern Illinois...
  Franklin County in south central Illinois...
  Hamilton County in south central Illinois...

* Until 445 PM CDT.

* At 116 PM CDT, significant flooding was ongoing across 
  Jefferson, Perry, Wayne and northern Hamilton counties. 
  Evacuations are underway in the Mount Vernon area. Several roads 
  are under dangerous flowing water. Numerous roads are closed. 

  2 to 3 or more inches of rain since mid morning has been reported.
  The back edge of the rain was from around Fairfield south to              
  McCleansboro. The rains will let up through 3 p.m. However, flooding 
  is likely to increase over northern portions of Edwards and Wabash 
  counties, and continue elsewhere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3857 8765 3828 8784 3830 8793 3824 8797
      3826 8799 3816 8791 3805 8804 3793 8803
      3793 8807 3789 8802 3791 8871 3786 8871
      3786 8915 3795 8915 3796 8959 3822 8959
      3821 8915 3847 8914 3847 8870 3861 8869

$$

08
041 
WGUS73 KPAH 082039
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
339 PM CDT SAT SEP 8 2018

ILC047-055-065-081-145-185-191-193-082145-
/O.CON.KPAH.FF.W.0045.000000T0000Z-180908T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry IL-White IL-Wayne IL-Wabash IL-Jefferson IL-Edwards IL-
Franklin IL-Hamilton IL-
339 PM CDT SAT SEP 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
PERRY...WHITE...WAYNE...WABASH...JEFFERSON...EDWARDS...FRANKLIN AND
HAMILTON COUNTIES...

At 338 PM CDT, Doppler radar indicated the rain and thunderstorm
activity was now east of the warning area. However, flooding is still
occurring in many locations as roads are closed, with significant
flooding reported earlier in Mount Vernon, Illinois. Do not drive
through water covered roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3857 8765 3828 8784 3830 8793 3824 8797
      3826 8799 3816 8791 3805 8804 3793 8803
      3793 8807 3789 8802 3791 8871 3786 8871
      3786 8915 3795 8915 3796 8959 3822 8959
      3821 8915 3847 8914 3847 8870 3861 8869

$$

08
671 
WGUS73 KPAH 082141
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
441 PM CDT SAT SEP 8 2018

ILC047-055-065-081-145-185-191-193-082149-
/O.EXP.KPAH.FF.W.0045.000000T0000Z-180908T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry IL-White IL-Wayne IL-Wabash IL-Jefferson IL-Edwards IL-
Franklin IL-Hamilton IL-
441 PM CDT SAT SEP 8 2018

...THE FLASH FLOOD WARNING FOR PERRY...WHITE...WAYNE...WABASH...
JEFFERSON...EDWARDS...FRANKLIN AND HAMILTON COUNTIES WILL EXPIRE AT
445 PM CDT SATURDAY...

The heavy rain has ended. However, flooding is still ongoing. We have 
issued a new Areal Flood Warning for high water still present across 
the area until 745 PM.

Please continue to heed any remaining road closures.

LAT...LON 3857 8765 3828 8784 3830 8793 3824 8797
      3826 8799 3816 8791 3805 8804 3793 8803
      3793 8807 3789 8802 3791 8871 3786 8871
      3786 8915 3795 8915 3796 8959 3822 8959
      3821 8915 3847 8914 3847 8870 3861 8869

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 10:18 AM CDT, 25 minutes earlier.

Area forecast discussion, Sep 8, 10:18 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1018 AM CDT Sat Sep 8 2018

.UPDATE...
Issued at 1018 AM CDT Sat Sep 8 2018

Removed SEMO from the Flash Flood Watch earlier. Going forecast in
relatively good shape. Recent update included minor tweaks to the
PoP forecast, and temps. May remove some southern counties still
in the watch with time. Will look at more data before making that
call. Overall, very few reports of water issues. But, there are
some issues. The rain was needed.

&&

.SHORT TERM...(Today through Sunday night)
Issued at 418 AM CDT Sat Sep 8 2018

A Flash Flood Watch continues for a large part of the region, with
no change in the county breakout at this time, as the center of
Gordon remnants move along our northwestern tier of counties.
QPF, including WPC QPF, has decreased south of the OH River, and
the gradient is steeper than before as one moves north into
southern IL and southwestern IN. It appears that most of the heavy
rain, at least early this morning, has already occurred over
southeastern MO. However, re-development of heavy rain (and
scattered tstms) may occur this afternoon over this area ahead of
the surface wind shift to the northwest. If current model and
radar trends continue, it is possible that western parts of the
Flash Flood Watch may be cancelled early. Winds could gust above
20 mph across much of the region this afternoon, just ahead of the
wind shift.

Sun is expected to be cooler than even today, with lingering
shower activity finally ending in the east during the evening as a
mid level shortwave trof axis passes through.

.LONG TERM...(Monday through Friday)
Issued at 418 AM CDT Sat Sep 8 2018

Dewpoints will start out lower, with low temps in the upper 50s
most locations Sun and Mon nights. There will be little to no
chance of pcpn next week as mid level heights gradually build in
the slack southern stream flow aloft. Moisture associated with
tropical system Florence may trigger a few showers here late in
the week. A gradual warming trend can be expected, returning back
to above average temps by late week, with increased humidity.

&&

.AVIATION...
Issued at 742 AM CDT Fri Sep 7 2018

As the center of circulation of Gordon travels across the
northwestern counties today, the worst vsbys in rain will be seen
first across northern parts of southeastern MO/southern IL this
morning, followed by parts of southwestern IN. Elsewhere, vsbys are
expected to improve during the day. Cigs will be best (VFR) over
western KY today. Tonight, IFR cigs are expected to move in from the
west as the tropical remnants begin to move away to the northeast.
Winds are forecast to change direction through the period, reacting
to the presence of the low. Gusts above 20 knots may occur in the
afternoon over parts of southeastern MO/western KY. There will be
scattered tstms, mainly in the heating of the day.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through Sunday morning for ILZ075>078-080>094.

MO...None.
IN...Flash Flood Watch through Sunday morning for INZ081-082-085>088.

KY...Flash Flood Watch through Sunday morning for KYZ004-005-007-010-
     014-015-018.

&&

SHORT TERM...DB
LONG TERM...DB
AVIATION...MY
Hazardous weather outlook, Sep 8, 9:27 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
927 AM CDT Sat Sep 8 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-091000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
927 AM CDT Sat Sep 8 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwestern Indiana, western Kentucky, and southeastern
Missouri.

.DAY ONE...Today and Tonight

A Flash Flood Watch remains in effect through tonight for southern
Illinois, southwest Indiana and west Kentucky along the Ohio River.
Scattered thunderstorms are forecast. Some guidance suggests a low
chance of a strong storm capable of gusty winds this afternoon and
early evening. Wind shear forecasts suggest a brief funnel or weak
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but reports of rainfall
and any associated flooding issues are appreciated.

In the hours before

Local storm report, Sep 8, 7:52 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
752 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       2 N ZEIGLER             37.93N 89.06W
09/08/2018  M6.12 INCH       FRANKLIN           IL   MESONET

            MESONET STATION ZGLRS, 2 NNW ZEIGLER. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0720 AM     HEAVY RAIN       3 ENE MOUNT VERNON      38.33N 88.86W
09/08/2018  M4.88 INCH       JEFFERSON          IL   MESONET

            MESONET STATION MTVIL, 2 ENE MOUNT VERNON.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0630 AM     HEAVY RAIN       3 NE FARRAR             37.73N 89.65W
09/08/2018  M4.54 INCH       PERRY              MO   MESONET

            MESONET STATION RRLM7, MISSISSIPPI RIVER AT RED ROCK
            LANDING. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

0733 AM     HEAVY RAIN       3 E WARE                37.45N 89.34W
09/08/2018  M4.50 INCH       UNION              IL   TRAINED SPOTTER

0720 AM     HEAVY RAIN       1 W ROYALTON            37.88N 89.14W
09/08/2018  M4.47 INCH       FRANKLIN           IL   MESONET

            MESONET STATION C5752, 1 W ROYALTON. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 WSW OAK RIDGE         37.49N 89.76W
09/08/2018  M4.24 INCH       CAPE GIRARDEAU     MO   COCORAHS

            COCORAHS STATION MO-CG-14, OAK RIDGE MO 1
            WSW. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0700 AM     HEAVY RAIN       3 SE WOODLAWN           38.30N 88.99W
09/08/2018  M4.22 INCH       JEFFERSON          IL   MESONET

            MESONET STATION BMMI2, BIG MUDDY RIVER AT MT
            VERNON. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0720 AM     HEAVY RAIN       MARION                  37.73N 88.94W
09/08/2018  M4.12 INCH       WILLIAMSON         IL   MESONET

            MESONET STATION MRNWM, MARION. THE DURATION
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0600 AM     HEAVY RAIN       2 ESE STANLEY           37.82N 87.20W
09/08/2018  M3.91 INCH       DAVIESS            KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION MLLI3, 2 SSW
            MARSHALL. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

0720 AM     HEAVY RAIN       DONIPHAN                36.62N 90.82W
09/08/2018  M3.28 INCH       RIPLEY             MO   MESONET

            MESONET STATION DNPHN, DONIPHAN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0720 AM     HEAVY RAIN       1 N CARBONDALE          37.74N 89.22W
09/08/2018  M3.20 INCH       JACKSON            IL   MESONET

            MESONET STATION CRBND, 1 N CARBONDALE. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0630 AM     HEAVY RAIN       5 N MCBRIDE             37.90N 89.84W
09/08/2018  M3.14 INCH       PERRY              MO   MESONET

            MESONET STATION CHSI2, 1 SSW CHESTER. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       5 NNW GOREVILLE         37.63N 89.00W
09/08/2018  M3.08 INCH       WILLIAMSON         IL   COCORAHS

            COCORAHS STATION IL-WM-12, MARION IL 8 SSW.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 ESE ZEIGLER           37.89N 89.02W
09/08/2018  M3.05 INCH       FRANKLIN           IL   MESONET

            MESONET STATION PLMI2, 1 ESE ZEIGLER. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0653 AM     HEAVY RAIN       2 W SCOTT CITY          37.23N 89.57W
09/08/2018  M3.04 INCH       SCOTT              MO   ASOS

            ASOS STATION CGI, CAPE GIRARDEAU MO. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0722 AM     HEAVY RAIN       FAIRFIELD               38.38N 88.36W
09/08/2018  M2.86 INCH       WAYNE              IL   MESONET

            MESONET STATION E9367, FAIRFIELD. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0648 AM     HEAVY RAIN       5 SW MARION             37.68N 89.00W
09/08/2018  M2.70 INCH       WILLIAMSON         IL   MESONET

            MESONET STATION COWI2, CRAB ORCHARD IL. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0705 AM     HEAVY RAIN       1 NNE BENTON            38.02N 88.91W
09/08/2018  M2.69 INCH       FRANKLIN           IL   COCORAHS

            COCORAHS STATION IL-FK-6, BENTON IL 1 NE.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0630 AM     HEAVY RAIN       4 SSE THEBES            37.15N 89.43W
09/08/2018  M2.66 INCH       ALEXANDER          IL   MESONET

            MESONET STATION COMM7, MISSISSIPPI RVR. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 W NASON               38.18N 89.01W
09/08/2018  M2.59 INCH       JEFFERSON          IL   MESONET

            MESONET STATION BSII2, BIG MUDDY
            SUBIMPOUNDMENT. THE DURATION OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

0630 AM     HEAVY RAIN       2 ESE CAPE GIRARDEAU    37.30N 89.52W
09/08/2018  M2.58 INCH       CAPE GIRARDEAU     MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION CPGM7, MISSISSIPPI
            RIVER. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0630 AM     HEAVY RAIN       2 ESE CAPE GIRARDEAU    37.30N 89.52W
09/08/2018  M2.58 INCH       CAPE GIRARDEAU     MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION CPGM7, MISSISSIPPI
            RIVER. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0700 AM     HEAVY RAIN       1 N WAYNE CITY          38.36N 88.59W
09/08/2018  M2.34 INCH       WAYNE              IL   MESONET

            MESONET STATION WYNI2, 1 N WAYNE CITY. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0600 AM     HEAVY RAIN       10 E FRUITLAND          37.45N 89.46W
09/08/2018  M2.30 INCH       CAPE GIRARDEAU     MO   MESONET

            MESONET STATION MOCM7, MISS.RVR NR. TRAIL OF
            TEARS ST. PARK. THE DURATION OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       1 SW BONNIE             38.19N 88.93W
09/08/2018  M2.30 INCH       JEFFERSON          IL   MESONET

            MESONET STATION BONI2, 1 SW BONNIE. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 SE MOUNT VERNON       38.29N 88.87W
09/08/2018  M2.25 INCH       JEFFERSON          IL   MESONET

            MESONET STATION CFMI2, CASEY FORK NEAR MT
            VERNON. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0700 AM     HEAVY RAIN       8 N CUTLER              38.15N 89.55W
09/08/2018  M2.25 INCH       PERRY              IL   COCORAHS

            COCORAHS STATION IL-PY-1, COULTERVILLE IL 3
            ESE. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0720 AM     HEAVY RAIN       1 SSE SCOTT CITY        37.21N 89.53W
09/08/2018  M2.02 INCH       SCOTT              MO   MESONET

            MESONET STATION F2859, SCOTT CITY. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 NW MURPHYSBORO        37.78N 89.35W
09/08/2018  M2.02 INCH       JACKSON            IL   COCORAHS

            COCORAHS STATION IL-JK-20, MURPHYSBORO IL 1
            NW. THE DURATION OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

0700 AM     HEAVY RAIN       4 ENE COBDEN            37.56N 89.19W
09/08/2018  M2.00 INCH       UNION              IL   COCORAHS

            COCORAHS STATION IL-UN-8, COBDEN IL 4 ENE.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&
Local storm report, Sep 8, 8:37 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
837 AM CDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       5 SE MARION             37.68N 88.88W
09/08/2018  M3.80 INCH       WILLIAMSON         IL   EMERGENCY MNGR

            24 HOUR TOTAL.

0815 AM     HEAVY RAIN       HERRIN                  37.80N 89.03W
09/08/2018  M3.50 INCH       WILLIAMSON         IL   EMERGENCY MNGR

            24 HOUR TOTAL.

0805 AM     HEAVY RAIN       MARION                  37.73N 88.94W
09/08/2018  M2.95 INCH       WILLIAMSON         IL   TRAINED SPOTTER

            24 HOUR TOTAL.

0744 AM     HEAVY RAIN       MOUNT VERNON            38.32N 88.91W
09/08/2018  M2.80 INCH       JEFFERSON          IL   TRAINED SPOTTER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 NE MOUNT VERNON       38.35N 88.87W
09/08/2018  M2.32 INCH       JEFFERSON          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0815 AM     HEAVY RAIN       6 S MARION              37.65N 88.94W
09/08/2018  M2.05 INCH       WILLIAMSON         IL   EMERGENCY MNGR

            24 HOUR TOTAL.

0815 AM     HEAVY RAIN       1 N CAMBRIA             37.79N 89.11W
09/08/2018  M2.00 INCH       WILLIAMSON         IL   EMERGENCY MNGR

            24 HOUR TOTAL.

&&

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:08 PM CDTAreal Flood AdvisoryPAHWabash3 hr
Sep 7, 10:23 PM CDTFlash Flood WarningPAHFranklin3 hr
Sep 7, 11:22 PM CDTFlash Flood WarningPAHWabash3 hr
Sep 7, 11:36 PM CDTFlash Flood WarningPAHJackson3 hr
Sep 7, 11:56 PM CDTFlash Flood WarningPAHWayne3 hr
Sep 8, 12:35 AM CDTFlash Flood WarningPAHFranklin, Williamson115 min
Sep 8, 12:58 AM CDTFlash Flood WarningPAHJefferson, Perry2 hr
Sep 8, 2:15 AM CDTAreal Flood WarningPAHWabash6 hr
Sep 8, 2:30 AM CDTAreal Flood WarningPAHFranklin, Jackson, Williamson6 hr
Sep 8, 2:45 AM CDTAreal Flood WarningPAHEdwards, Hamilton, Jefferson, Perry, Wayne, White6 hr
Sep 8, 7:43 AM CDTAreal Flood WarningPAHEdwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 4 more6 hr
Sep 8, 10:07 AM CDTRiver Flood WarningPAHWayne, White62 hr
Sep 8, 10:33 AM CDTRiver Flood WarningPAHGallatin, Wayne, White15 days
Sep 8, 11:32 AM CDTRiver Flood WarningPAHAlexander, Jackson, Union7 days
Sep 8, 11:32 AM CDTRiver Flood WarningPAHAlexander71 hr
Sep 8, 4:39 PM CDTAreal Flood WarningPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr

Nearby

Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.